# SDR GTIA040215

- Difficulty date: February 29, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CORRODED AT STATION 1251 LBL 40.  REMOVED DAMAGED FLOOR SUPPORT.  LOCATE AND DRILLED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
